Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Gianotti crosti syndrome, rash. Symptoms treatment?

My son was just diagnosed with Gianotti-Crosti syndrome . When I left the office I felt it was a simple rash that will go away... no problems. But now I have so many more questions. Is this something I can expect to reoccur over his life? Or anything else I should watch for? Was it most likely his immunizations that triggered it? (15 month shots) he broke out with a rash about 2 weeks later.
Asked On : Sun, 3 Mar 2013
Answers:  2 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for placing your query here.
I can appreciate your concerns.
Recurrence of the Gianotti-Crosti syndrome is unlikely but has been reported.
The rash fades in 2-8 weeks with mild scaling.
Blood tests may be done for liver function and to check for hepatitis B and other viruses.
Post Immunization GCS is well recognised .
Hope I have answered your query.
If you have any further questions I will be happy to help.
Best wishes.
Answered: Fri, 23 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor